# SDR PNSA970105

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE STEERING STIFF DURING TAXI LUBED, CHECKED OK.
